# SDR SWAA2022012639876

- Difficulty date: May 30, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 54,190 hours, 31,450 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Corroded
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** #1 ENG PYLON AFT FAIRING; I/B T/E HAS CORROSION FROM 25' T0 32' FROM T/E / REMOVED CORROSION ON #1 ENG PYLON AFT FAIRING; I/B T /E. AREA OF 12.5'L X 4'W AND RESTORED PROTECTIVE FINISHES IAW EA NO: 1-754-2182 REV-IR; ER NO. 17-02858 REV-IR. HEAT FINISH WAS ACCOMPLISHED ON DEFECT NO: N093373
